CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Energy-preserving fully-discrete schemes for nonlinear stochastic wave equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 451, 页码: 20
Authors:  Hong, Jialin;  Hou, Baohui;  Sun, Liying
Favorite  |  View/Download:132/0  |  Submit date:2022/04/29
Compact finite difference method  Interior penalty discontinuous Galerkin finite element method  Pade approximation  Averaged energy evolution law  Stochastic wave equation  Multiplicative noise  
Optimal regularity of stochastic evolution equations in M-type 2 Banach space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 3, 页码: 1955-1971
Authors:  Hong, Jialin;  Huang, Chuying;  Liu, Zhihui
Favorite  |  View/Download:183/0  |  Submit date:2020/01/10
Stochastic evolution equation  Multiplicative noise  Well-posedness  Trajectory regularity  Factorization method  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:154/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
APPROXIMATING STOCHASTIC EVOLUTION EQUATIONS WITH ADDITIVE WHITE AND ROUGH NOISES 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 4, 页码: 1958-1981
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:117/0  |  Submit date:2018/07/30
stochastic evolution equation  fractional Brownian motion  Wong-Zakai approximation  Galerkin approximation  
Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 5, 页码: 785-789
Authors:  Wang, MJ;  Wang, Q
Favorite  |  View/Download:94/0  |  Submit date:2018/07/30
extended Riccati equation rational expansion method  nonlinear stochastic evolution equation  stochastic mKdV equation  soliton-like solutions